Mar 31, 2007
Hi, A friend was on a Kaletra based regimine and having GI problems. His doctor switched him to Viracept. That did not cut down his time spent in the bathroom, it seems to be worse now. I don't know what role resistance plays in this decision, I think the Kaletra was his first regimine. The other drugs that his doctor has him on really sounds questionable. He was prescribed Truvada and Emtriva! Isn't that double dosing?
I want to see him do well, but I'm not qualified to second guess his doctor. Your input would be very welcome.
Response from Dr. Young
Yes, you're correct.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bronchitis An Acute Symptom Of AIDS?
- Runny Nose Sign Of Seroconversion
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Itchy Rash After Swallowing Precum Does It Mean I Have HIV
- Pain In Urethra After Masturbation Worried I Have
- Painful Urination After Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.